Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 8, 2015, 3:54 PM CDT for Burnet County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2015, 3:54 PM CDT (20:54 UTC)
- Expired
- May 8, 2015, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 82 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 4:25 PM CDT | HEAVY RAIN 2.04 | 6 Nnw Marble Falls, TX | 2.04 INCHES OF RAIN IN 20 MINUTES |
| May 8, 4:31 PM CDT | HEAVY RAIN 2.97 | Inks Lake State Park, TX | 2.97 INCHES OF RAIN IN JUST OVER AN HOUR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1443 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
631
WGUS54 KEWX 082054
FFWEWX
TXC053-082345-
/O.NEW.KEWX.FF.W.0014.150508T2054Z-150508T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BURNET COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 645 PM CDT
* AT 351 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM INKS LAKE AND MARBLE FALLS NORTHEAST TO BURNET AND
BERTRAM. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN AND WILL
CONTINUE TO MOVE OVER THE SAME AREAS. FLASH FLOODING IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...BERTRAM...BUCHANAN DAM...
GRANITE SHOALS...HORSESHOE BAY...MEADOWLAKES...HIGHLAND HAVEN...
BRIGGS...MAHOMET...OATMEAL...SHADY GROVE...INKS LAKE STATE PARK...
SUNNYLANE...JOPPA...WATSON...LAKE VICTOR...COTTONWOOD SHORES AND
SUNRISE BEACH VILLAGE.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3091 9783 3078 9797 3058 9809 3055 9834
3057 9837 3058 9840 3066 9843 3068 9843
3068 9840 3071 9842 3074 9837 3075 9840
3076 9840 3103 9821 3103 9791
$$
CP3 follow-up statements
727
WGUS74 KEWX 082124
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 PM CDT FRI MAY 8 2015
TXC053-082345-
/O.CON.KEWX.FF.W.0014.000000T0000Z-150508T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-
424 PM CDT FRI MAY 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
BURNET COUNTY...
AT 422 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM BURNET AND MARBLE FALLS TO BRIGGS AND BERTRAM. UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED
TO CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...BERTRAM...BUCHANAN DAM...GRANITE
SHOALS...HORSESHOE BAY...MEADOWLAKES...HIGHLAND HAVEN...BRIGGS...
MAHOMET...OATMEAL...SHADY GROVE...INKS LAKE STATE PARK...SUNNYLANE...
JOPPA...WATSON...LAKE VICTOR...COTTONWOOD SHORES AND SUNRISE BEACH
VILLAGE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
EASTERN BURNET COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3091 9783 3078 9797 3058 9809 3055 9834
3057 9837 3058 9840 3066 9843 3068 9843
3068 9840 3071 9842 3074 9837 3075 9840
3076 9840 3103 9821 3103 9791
$$
CP923
WGUS74 KEWX 082213
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
513 PM CDT FRI MAY 8 2015
TXC053-082345-
/O.CON.KEWX.FF.W.0014.000000T0000Z-150508T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-
513 PM CDT FRI MAY 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
BURNET COUNTY...
AT 504 PM CDT...THE HEAVY RAINS HAVE MOVED OUT OF BURNET COUNTY.
HOWEVER...RADAR RAINFALL ESTIMATES AND GAUGE REPORTS INDICATED THAT
HEAVY RAIN HAD FALLEN FROM INKS LAKE AND LAKE LBJ TO BURNET AND
BERTRAM. RADAR ESTIMATES SHOW FROM ONE UP TO 3.5 INCHES OF RAIN.
GAUGE REPORTS SHOW THAT 2.47 INCHES FELL AT BURNET 6WSW. FLASH
FLOODING WILL LIKELY CONTINUE FOR THE NEXT HOUR OR SO.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...BERTRAM...BUCHANAN DAM...GRANITE
SHOALS...HORSESHOE BAY...MEADOWLAKES...HIGHLAND HAVEN...BRIGGS...
MAHOMET...OATMEAL...SHADY GROVE...INKS LAKE STATE PARK...SUNNYLANE...
JOPPA...WATSON...LAKE VICTOR...COTTONWOOD SHORES AND SUNRISE BEACH
VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3091 9783 3078 9797 3058 9809 3055 9834
3057 9837 3058 9840 3066 9843 3068 9843
3068 9840 3071 9842 3074 9837 3075 9840
3076 9840 3103 9821 3103 9791
$$
CP517
WGUS74 KEWX 082246
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 PM CDT FRI MAY 8 2015
TXC053-082252-
/O.CAN.KEWX.FF.W.0014.000000T0000Z-150508T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-
546 PM CDT FRI MAY 8 2015
...THE FLASH FLOOD WARNING FOR BURNET COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. HOWEVER...MINOR FLOODING IN SOME SMALL STREAMS AND
LOW LYING AREAS DUE TO EARLIER HEAVY RAIN FROM INKS LAKE AND LAKE
LBJ TO BURNET AND BERTRAM WILL CONTINUE FOR THE NEXT HOUR OR SO. THE
URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 645 PM
CDT.
LAT...LON 3091 9783 3078 9797 3058 9809 3055 9834
3057 9837 3058 9840 3066 9843 3068 9843
3068 9840 3071 9842 3074 9837 3075 9840
3076 9840 3103 9821 3103 9791
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 2:56 PM CDT, 58 minutes earlier.
Area forecast discussion, May 8, 2:56 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 256 PM CDT FRI MAY 8 2015 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... A VERY ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THE NEXT SEVEN DAYS. THIS IS ALL DUE TO A DEEP UPPER LOW SLOWLY MOVING OVER CALIFORNIA WITH PERSISTENT SOUTHWEST FLOW ALOFT OVER TEXAS. THIS IS ALLOWING FOR SEVERAL EMBEDDED DISTURBANCES IN THE SOUTHWEST FLOW COMBINED WITH A DRYLINE IN PLACE OVER WEST TEXAS. CURRENTLY OVER THE CWA...UPPER FORCING IS APPARENT AS ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE INTO THE CWA AND DEVELOP ACROSS THE WESTERN TWO-THIRDS OF THE CWA. THERE IS A DRY LAYER BETWEEN 900 AND 700 MB...AND THIS ACTIVITY IS DEVELOPING WITHIN AN EML JUST ABOVE THE DRY LAYER. LAPSE RATES ABOVE 700 MB ARE STEEP ENOUGH TO SUPPORT THUNDERSTORMS...BUT ARE NOT QUITE AS STEEP AS EARLIER THIS MORNING. THERE STILL IS A CHANCE FOR SEVERE CONVECTION WITH THE ELEVATED ACTIVITY WITH HAIL BEING THE MAIN THREAT. THERE IS LESS INHIBITION ACROSS OUR EASTERN COUNTIES AND THERE IS A CHANCE THE STORMS COULD BECOME ROOTED IN THE BOUNDARY LAYER AS THE FORCING ARRIVES. WITHOUT A SURFACE FOCUS THE OVERALL COVERAGE OF SURFACE BASED STORMS IS NOT ANTICIPATED TO BE THAT HIGH. THE ENVIRONMENT IS FAVORABLE FOR VIGOROUS UPDRAFTS IF SURFACE CONVECTION COULD FIRE WITH CAPE VALUES GREATER THAN 3000 J/KG. SHEAR VALUES LESS THAN 20 KNOTS WOULD SUPPORT MULTICELLULAR STRUCTURES WITH HAIL ONCE AGAIN BEING THE MAIN THREAT. THE AREA IS UNDER A MARGINAL/SLIGHT RISK FROM SPC AND THIS SEEMS REASONABLE. ANY STORMS FIRE CLOSER TO THE DRYLINE WEST OF VAL VERDE COUNTY LATE THIS AFTERNOON AND EVENING...WOULD HAVE BETTER CHANCES OF BECOMING SEVERE GIVEN BETTER SHEAR BUT CIN REMAINS QUITE HIGH. THE LATEST HRRR/NAM IS SHOWING SOME DEVELOPMENT NEAR THE SERRANIAS DEL BURROS WHERE CIN IS LOWER. THESE WOULD THEORETICALLY WEAKEN AS THEY ENCOUNTER A MORE STABLE LOW-LEVEL ENVIRONMENT...BUT COULD SEE A WARNING OR TWO NEEDED AS THE STORMS MOVE EAST OF THE RIO GRANDE. ALL ACTIVITY IS EXPECTED TO SHIFT ACROSS THE EASTERN HALF OF THE AREA IN THE EVENING HOURS AND WILL SHOW THE HIGHEST POPS BETWEEN 7 PM AND 1 AM. SHOULD SEE A LULL IN ACTIVITY IN THE REST OF THE OVERNIGHT HOURS. HI-RES GUIDANCE SHOWS LESS ACTIVITY DURING THE DAY TOMORROW VS TODAY EXCEPT FOR THE NORTHERN HILL COUNTRY. THIS AREA WILL BE CLOSER TO THE MAIN FORCING AND WE SHOULD SEE MORE ELEVATED SHOWER AND THUNDERSTORM ACTIVITY. THE NAM FORECAST SOUNDS SHOW THIS QUITE WELL WITH BASES OF THE CONVECTION 675 MB. THINK OVERALL...THE CHANCES OF SEVERE STORMS WILL BE LOW WITH THIS ACTIVITY BUT NON-ZERO. AGAIN...WE WILL HAVE TO WATCH FOR STORMS CLOSER TO THE DRYLINE /WESTERN COUNTIES/ FOR THE BEST CHANCES OF SEVERE STORMS. THE ENVIRONMENT WOULD BE FAVORABLE FOR SEVERE CONVECTION AND ANY SEVERE STORMS THAT DO DEVELOP WOULD TRACK TO THE EAST DURING THE AFTERNOON AND EVENING HOURS. SPC HAS PLACED MOST OF OUR AREA...EXCEPT FOR THE EASTERN COUNTIES IN A SLIGHT RISK. BY SATURDAY NIGHT...A WEAK BOUNDARY IS EXPECTED TO BE APPROACHING THE AREA AND THIS WILL CONTINUE RAIN CHANCES MAINLY IN THE HILL COUNTRY AND EDWARDS PLATEAU. TEMPERATURES IN THE SHORT-TERM WILL CONTINUE BE NEAR SEASONAL WITH HIGHS IN THE 80S FOR MOST LOCATIONS AND LOWS IN THE LOWER 70S. && .LONG TERM (SUNDAY THROUGH FRIDAY)... BY SUNDAY...THE SLOW MOVING UPPER LOW WILL FINALLY BE APPROACHING OUR AREA AND THIS WILL BE THE BEST DAY OF ACTUAL UPPER FORCING FOR ASCENT FOR SOUTH-CENTRAL TEXAS. THE DRYLINE IS EXPECTED TO BE A BIT FARTHER EAST AND WE SHOULD SEE SCATTERED SHOWER AND THUNDERSTORMS DEVELOP ALONG THE DRYLINE IN THE EARLY TO MID AFTERNOON HOURS. SEVERE STORMS WILL BE POSSIBLE SUNDAY AND THIS COULD BE OUR BEST DAY FOR SEVERE STORMS GIVEN THERE IS BETTER FORCING FOR CONVECTION. THERE IS SOME VEERING TO THE LOW-LEVEL WINDS WITH 0-3 HELICITY VALUES APPROACHING 300 IN THE NORTHERN ZONES AND CANT RULE OUT AN ISOLATED TORNADO. AS THE UPPER LOW PASSES THROUGH THE CENTRAL PLAINS ON MONDAY A WEAK COLD FRONT WILL MOVE INTO THE AREA. THIS FEATURE WILL THEN SERVE AS THE NEXT FEATURE FOR CONTINUED RAIN CHANCES THROUGH THE END OF THE WORK WEEK WITH THE POTENTIAL FOR HEAVY RAIN. SEVERE CHANCES SHOULD BE MUCH LESS THOUGH...WITH LESS AVAILABLE CAPE AND SHEAR TO WORK WITH. HOWEVER...WITH LESS SHEAR...STORM MOTIONS COULD BE LESS ALLOWING FOR MORE EFFICIENT RAIN PRODUCTION IN SOME CELLS. PW VALUES ARE INITIALLY PROGGED TO BE AROUND 1-1.5 INCHES ON MONDAY BUT BY WEDNESDAY INCREASE TO NEAR 2 INCHES IN THE CENTRAL AND EASTERN CWA AS LOW-LEVEL FLOW INCREASES AND BRINGS IN RICH GULF MOISTURE TO THE AREA. THIS IS ABOUT TWO AND A HALF STANDARD DEVIATIONS ABOVE NORMAL. AT THE SAME TIME ON WEDNESDAY... MODELS ARE PROGGING A WEAK DISTURBANCE WITH AN 850 MB CIRCULATION TO SLOWLY MOVE ACROSS THE AREA. IF THIS WERE TO OCCUR...MOST IF NOT ALL THE NECESSARY INGREDIENTS FOR HEAVY RAINFALL WOULD BE IN PLACE AND THIS IS SOMETHING TO MONITOR AS WE PROGRESS THROUGH THE WEEKEND AND EARLY NEXT WEEK. FOR NOW...OUR 7 DAY FORECAST RAIN TOTALS WILL BE AROUND 5-7 INCHES FOR THE EASTERN HALF OF THE FORECAST AREA. AGAIN THIS IS A 7 DAY TOTAL THAT INCLUDES THIS WEEKEND AND THIS IS SUBJECT TO CHANGE. ANOTHER WEAK DISTURBANCE CONTINUES RAIN CHANCES ON THURSDAY/FRIDAY. /HAMPSHIRE/ && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 86 73 82 69 / 30 40 30 60 60 AUSTIN BERGSTROM INTL AIRPORT 73 86 73 84 70 / 30 40 30 60 60 NEW BRAUNFELS MUNI AIRPORT 72 87 73 84 70 / 30 30 30 50 60 BURNET MUNI AIRPORT 70 83 70 80 67 / 30 40 40 60 60 DEL RIO INTL AIRPORT 72 92 71 87 67 / 20 20 30 40 30 GEORGETOWN MUNI AIRPORT 72 83 72 81 68 / 30 40 30 60 60 HONDO MUNI AIRPORT 72 88 74 86 70 / 30 40 30 50 60 SAN MARCOS MUNI AIRPORT 73 86 73 84 69 / 30 40 30 50 60 LA GRANGE - FAYETTE REGIONAL 74 86 75 85 72 / 40 30 20 30 50 SAN ANTONIO INTL AIRPORT 73 87 73 85 70 / 30 40 30 50 60 STINSON MUNI AIRPORT 73 88 74 85 71 / 30 30 30 40 50 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...76 SYNOPTIC/GRIDS...29 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 8, 3:10 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 310 PM CDT FRI MAY 8 2015 TXZ171>173-183>194-202>209-217>225-228-092000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 310 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG TO SEVERE STORMS POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS SOUTH-CENTRAL TEXAS. BEST CHANCES FOR SEVERE STORMS WILL BE ALONG THE RIO GRANDE AND NORTHERN HILL COUNTRY. HAIL UP TO GOLF-BALL SIZED AND WINDS UP TO 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED STRONG TO SEVERE STORMS POSSIBLE SATURDAY ALONG I-35 WEST TO THE RIO GRANDE. HAIL UP TO GOLF-BALL SIZED AND WINDS UP TO 60 MPH POSSIBLE. ISOLATED STRONG TO SEVERE STORMS POSSIBLE SATURDAY ALONG AND NORTH OF A ROCKSPRINGS TO SAN ANTONIO TO LA GRANGE LINE. HAIL UP TO GOLF-BALL SIZED AND WINDS UP TO 60 MPH POSSIBLE. SCATTERED TO NUMEROUS SHOWERS AND STORMS POSSIBLE MONDAY THROUGH FRIDAY...WITH BEST CHANCES TUESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...POTENTIALLY LEADING TO SOME FLASH FLOODING OF SMALLER CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE WEEKEND.
In the hours before
Special weather statement, May 8, 3:26 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 PM CDT FRI MAY 8 2015
TXZ206-207-082100-
COMAL TX-GUADALUPE TX-
326 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR GUADALUPE AND SOUTHEASTERN COMAL
COUNTIES UNTIL 400 PM CDT...
AT 326 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CIBOLO...OR NEAR UNIVERSAL CITY...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...CIBOLO...SELMA...
CANYON LAKE...BULVERDE...GARDEN RIDGE...MARION...SANTA CLARA...NEW
BERLIN...ZUEHL...GERONIMO...MCQUEENEY...KINGSBURY...NORTHCLIFF...
ZORN...BRACKEN AND SOLMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2952 9773 2940 9813 2948 9812 2948 9816
2950 9817 2949 9819 2955 9823 2955 9826
2954 9826 2956 9830 2960 9831 2962 9834
2965 9834 2967 9838 2993 9814 2985 9803
2976 9800 2979 9795 2956 9770
TIME...MOT...LOC 2026Z 224DEG 23KT 2958 9820
RUNYENSpecial weather statement, May 8, 3:29 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 PM CDT FRI MAY 8 2015
TXZ171-172-082115-
BURNET TX-LLANO TX-
329 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LLANO AND BURNET
COUNTIES UNTIL 415 PM CDT...
AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BURNET TO 7 MILES SOUTH OF
GAINESVILLE...AND MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...BERTRAM...BUCHANAN DAM...GRANITE
SHOALS...HORSESHOE BAY...MEADOWLAKES...HIGHLAND HAVEN...SPICEWOOD...
BRIGGS...MAHOMET...SMITHWICK...OATMEAL...SHADY GROVE...INKS LAKE
STATE PARK...SUNNYLANE...JOPPA...WATSON AND LAKE VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3103 9791 3090 9783 3079 9796 3050 9812
3048 9812 3049 9810 3046 9810 3043 9813
3050 9840 3050 9865 3101 9827
TIME...MOT...LOC 2029Z 249DEG 15KT 3078 9822 3056 9852
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:26 PM CDT | Special Weather Statement | EWX | Guadalupe | 34 min |
| May 8, 3:29 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| May 8, 3:40 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 8, 4:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 8, 4:20 PM CDT | Areal Flood Advisory | EWX | Williamson | 115 min |
| May 8, 4:38 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 52 min |
| May 8, 5:31 PM CDT | Special Weather Statement | EWX | Williamson | 29 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.